# SDR SWAA013291

- Difficulty date: December 9, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 52,720 hours, 22,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND VERTICAL BEAM WEB CRACKED AT BS 180, WL 177 AND LBL 5.7.  REPAIRED WEB PER SRM.
